Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely convergent and concentric semigroups


Author: M. Satyanarayana
Journal: Proc. Amer. Math. Soc. 81 (1981), 9-13
MSC: Primary 20M10
DOI: https://doi.org/10.1090/S0002-9939-1981-0589127-X
MathSciNet review: 589127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall study Tamura's finitely convergent and concentric semigroups and provide some structure theorems. In particular commutative finitely convergent semigroups are completely characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589127-X
Keywords: Finitely convergent, concentric semigroups, closet
Article copyright: © Copyright 1981 American Mathematical Society